Doctor insights on:
Took Cipro Ciprofloxacin
If i was fasting for the month of july, had a uti, took cipro (ciprofloxacin) 500 mg for 10 days, took 4 pg test all neg, still no cycle since 6/19, 30 yrs old?
I took cipro (ciprofloxacin) for prostititis for 14 days and i'm not much better.Dr.Says i don't have bacteria anymore but i'm still hurting.What should I do?
Analgesics: If the doctor has ruled out further bacterial infection via culture, then it may be ok to use urinary tract analgesic such as Phenazopyridine (azo-standard) and cranberry may provide relief as well. Talk with your provider to discuss your continued discomfort, it could be the sign of something other than infection. ...Read more
Likelihood cipro (ciprofloxacin) will not work again? About a month ago i took cipro (ciprofloxacin) for 3 days. Stopped.(7 days left) didn't kill all infection. Now taking again.
May not work....: but it may. Please TAKE ALL your antibiotics and if symptoms persist, see your doctor ...Read more
Took cipro (ciprofloxacin) weeks ago had sudden chronicdiarrhea for 11 days dr said it was from bacieria from cipro (ciprofloxacin) she wanted to put me on antibiotics but i feel btr?
Take the treatment: It sounds like you have clostridium difficile colitis. It is caused by this toxin producing bacteria overgrowing in the colon after taking antibiotics. It is treated with a 10-14 day course of oral Flagyl or vancomycin which are active against the c. Diff. Unfortunately relapses occur in 25-30% of treated patients requiring re-treatment. ...Read more
Took cipro (ciprofloxacin), (cipro (ciprofloxacin)floxacin) got cipro (ciprofloxacin) toxcity, muscle&tendon pain in back&neck, feet go numb. What can I do to get better?
Took cipro (ciprofloxacin) for 3 days after getting TD in Mexico, felt better for a week, symptoms came back... Possible parasite or something else?
Yes: I would see your doctor. It could be that the infection was not adequately treated with 3 days of cipro (ciprofloxacin). It could also be a parasite or other infectious agent. Low on the list is c-diff which can be caused by taking antibiotics (usually much longer course than 3 days, however). ...Read more
I have urine. Infection i took cipro (ciprofloxacin) 4 ---2 weeks stil pain today urine exam found blood ( make. Me. Depres ). Wattling for result ?
Need new antibiotic: Cipro (ciprofloxacin) is a good choice for your infection. However, there are increasing number of bacteria tht has become resistant to cipro, (ciprofloxacin) and it sounds like yours is. Usually, you should have some degree of relief in your symptoms within 24-48 hours of start of treatment to know that it is working. ...Read more
I have urine. Infection i took cipro (ciprofloxacin) 4 ---2 weeks stil pain today urine exam found blood ( make. Me. Depres ). Wattling
for result ?
Go see a urologist: Get diagnosed and treated adequately.Get a more detailed answer ›
I had UTI symptoms so I took cipro (ciprofloxacin) that I had left overfor a few days and the symtoms cleared. I now have white particles in my urine. What is it ?
Yeast...: It might be a yeast infection which is not uncommon to get after taking antibiotics. If you are also having itching and burning sensation you may try clotrimazole or monistat vaginal cream over the counter. Check also for pregnancy if suspected and you have been sexually active. However, if the discharge is a lot and having also pain you should see your doctor for an exam and tests. ...Read more
10 weeks preg., UTI symptoms. Couldn't get appointment for today. Took cipro (ciprofloxacin) 500 mg, read that it's not good for baby. Should I worry from one tablet?
Cipro (ciprofloxacin) in pregnancy: One pill of Cipro (ciprofloxacin) should not cause any harm. Thank goodness! Resist the urge to take anything in the future unless you know for sure it is okay. You are lucky this time. Cipro (ciprofloxacin) is pregnancy class C and should not be used in pregnancy unless there is no alternative. Increase your water intake a bit and try cranberry tablets. See your doctor. ...Read moreSee 2 more doctor answers
I cant get antibiotics in the USA i took cipro (ciprofloxacin) in peru (my country) and i go back on the 28 of august is there any alternative medicine until returnin?
What is the problem?: What infection you trying to treat? Cipro (ciprofloxacin) id broad spectrum Antibiotics . should NOT be taken unless severe BACTERIAL infection. If antibiotics taken for other reason- its very harmful! Lowers immunity, creates resistance... Recommend Doctors exam & virtual consult to get correct treatment and help! Abrazo! ...Read more
Urine analysis- 20-25 pus cells,took cipro, (ciprofloxacin)no help,took cefuroxime 7days,now pus cell 0-3.felt better for 3days.but syptoms returned.advice?
Did my infection come back? Likely? 2 months ago had bact orchitis. Took cipro (ciprofloxacin) 3 days. felt better. stopped. Came back and finished 4 week dose.back??
2 mos of rightside pelvic pain w/testi.retraction. Dr couldnt find cause but maybe epididymitis so took cipro (ciprofloxacin) 14day. Still there :( What is going on??
I was treated for a UTI about 4 weeks ago. Took Cipro (ciprofloxacin) for 14 days. Symptoms returned. Culture showed klebsiella pneumoniae and streptococcus grp B?
2weeks ago. I have urine. Infection I took cipro (ciprofloxacin) i done but stil bother me under. My belly?
Fasted for ramadan in july, had a UTI in july, spotted for 1 day, took cipro (ciprofloxacin) for 10 days, have taken 4 pg test all neg. & no period since 6/21?!
Cycles: The fasting may have affected your menstrual cycle, and perhaps the spotting was the equivalent of your period. Wait for the next cycle and see if your menses normalizes. In the meantime, you may want to have a blood pregnancy test done (beta HCG) to be 100% sure you are not pregnant. ...Read more
I took cipro (ciprofloxacin) a year ago and ever since had periodic Achilles pain. (both feet) now it has increased as sharp pain more often. Could this be tears?
I have had weakness and pain in both my legs for the last several years. I took cipro (ciprofloxacin) and had a reaction to it. Is it possible I have had myasthenia g?
Need neurologist: Weakness and pain in legs can be caused by many conditions. I don't think you will find an answer here. You should be seen by a neurologist. ...Read more
Urine analysis 20-25 pus cell,urine culture-no growth,took cipro, (ciprofloxacin)no help,took cefuroxime 7days,now pus cell 0-3.felt better for 3days.but syptoms back?
Various possibilitie: Without an actual examination, I cannot give specific medical advice on your particular situation. But, several possibiliteis: First, the urine culture could miss some germs (yeast), or inflammation can (uncommon to rarely) occur without infection (autoimmune disease). If an infection is treated, the inflammation cannot stop Immediately... it takes up to a week to heal ...Read more
- Talk to a doctor live online for free
- Cipro hc otic
- Ciprofloxacin hydrochloride
- Ask a doctor a question free online
- Mother took erythromycin azithromycin or clarithromycin during pregnancy
- Cipro ear drops
- Cipro hc otic antibiotic and antimicrobial
- Talk to a infectious disease specialist online